English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analytical Solution to the Dirac equation in 3+1 Space-Time Dimensions

MPS-Authors
/persons/resource/persons184477

Eleuch,  H.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Eleuch, H., & Bahlouli, H. (2012). Analytical Solution to the Dirac equation in 3+1 Space-Time Dimensions. Applied Mathematics & Information Sciences, 6(1), 153-156.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-8B3A-0
Abstract
There is no abstract available